Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can stopping a TCA cause palpitations? KaraS

Posted by 4WD on July 24, 2005, at 22:54:43

In reply to Can stopping a TCA cause palpitations?, posted by KaraS on July 23, 2005, at 14:49:47

> I have posted a few messages here over the past couple of months about my having heart palpitations. I may have mentioned that when I'm on a small amount of doxepin, I don't have or notice the palpitations. I thought that maybe the doxepin ironically provided some kind of buffer against them. Ed said that it was entirely possible. Now, however, I found out that a friend of mine has just gone off of a TCA and she started having palpitations as well. I am wondering if our bodies don't adjust to the TCA and then are thrown out of balance when we stop the TCA, therefore causing the palpitations. It just seems too coincidental that another person, who normally does not have any palpitations or history of heart problems, should also experience these palpitations upon discontinuing a tricyclic.
> Does this make sense to anyone else?
>
>
> K
>


Kara,

I found that when I started meds (among them were Prozac, Celexa and imipramine) or increased or reduced dosage, I was prone to palpitations. They subsided as I adjusted to the drug or the different dosage.

Marsha


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:4WD thread:532192
URL: http://www.dr-bob.org/babble/20050723/msgs/533049.html